Tokyo Journal of Mathematics

Fourier Multipliers from $L^p$-spaces to Morrey Spaces on the Unit Circle

Takashi IZUMI and Enji SATO

Full-text: Open access


Let $p$, $\lambda$ be real numbers such that $1\leq p\leq \infty$, and $0\leq\lambda\leq1$. Also we let $L^p(\mathbb{T})$ be the $L^p$-spaces on the unit circle $\mathbb{T}$, $L^{p,\lambda}(\mathbb{T})$ Morrey spaces on $\mathbb{T}$ (cf.~[14]), and $M(L^p,L^{p,\lambda})$ the set of all translation invariant bounded linear operators from $L^p(\mathbb{T})$ to $L^{p,\lambda}(\mathbb{T})$. Figa-Talamanca and Gaudry~[2] showed $M(L^p,L^p)\neq M(L^q,L^q)\ (1<p<q\leq2)$. In this paper, we generalize Gaudry's result. Our main results are $M(L^p,L^{p,\lambda})\neq M(L^q,L^{q,\nu})\ {\rm for}\ \lambda/p\neq\nu/q$ $(1<p, q<\infty,\ 0<\lambda,\nu<1)$, and $M(L^p,L^{p,\lambda})\neq M(L^q,L^{q,\nu})$ for $2<p<q$ and $\lambda/p=\nu/q$\ $(0<\lambda,\nu<1)$. Moreover, we show a relation between $M(L^p,L^{p,\lambda})$ and the measure whose distribution function satisfies a Lipschitz condition (cf.~[4]).

Article information

Tokyo J. Math., Volume 37, Number 1 (2014), 199-209.

First available in Project Euclid: 28 July 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 42A45: Multipliers
Secondary: 42A55: Lacunary series of trigonometric and other functions; Riesz products


IZUMI, Takashi; SATO, Enji. Fourier Multipliers from $L^p$-spaces to Morrey Spaces on the Unit Circle. Tokyo J. Math. 37 (2014), no. 1, 199--209. doi:10.3836/tjm/1406552439.

Export citation


  • R. E. Edwards, Fourier series: A modern introduction, Vol. I. Holt, Rinehard and Winston, Inc., New York-Montreal, Que.-London 1967.
  • A. Figa-Talamanca and G. I. Gaudry, Multipliers and sets of uniqueness of $L^{p}$, Michigan Math. J. 17 (1970), 179–191.
  • G. I. Gaudry, Multipliers of type $(p,q)$, Pacific J. Math. 18 (1966), 477–488.
  • C. C. Graham, K. E. Hare and D. L. Ritter, The size of $L^{p}$-improving measures, J. Funct. Anal. 84 (1989), 472–495.
  • R. J. Grinnell and K. E. Hare, Lorentz-improving measures, Illinois J. Math. 38 (1994), 366–389.
  • K. E. Hare, A characterization of $L^{p}$-improving measures, Proc. Amer. Math. Soc. 102 (1988), 295–299.
  • K. E. Hare, Properties and examples of $(L^{p}, L^{q})$ multipliers, Indiana Univ. Math. J. 38 (1989), 211–227.
  • T. Iida, E. Sato, Y. Sawano and H. Tanaka, Multilinear fractional integrals on Morrey spaces, Acta Math. Sin. 28 (2012), 1375–1384.
  • Y. Katznelson, An introduction to harmonic analysis, Dover publications, Inc. 1968.
  • A. Kufner et al., Function spaces, Academia Publishing House of the Czechoslovak Academy of Sciences, 1977.
  • R. Larsen, An introduction to the theory of multipliers, Springer-Verlag 1971.
  • J. Peetre, On the theory of $\mathcal{L}_{p,\lambda}$ spaces, J. Funct. Anal. 4 (1969), 71–87.
  • Y. Sawano, T. Sobukawa and H. Tanaka, Limiting case of the boundedness of fractional integral operators on nonhomogeneous space, J. Inequal. Appl. 2006.
  • A. Torchinsky, Real-variable methods in harmonic analysis, Academic Press, Inc. 1986.
  • C. T. Zorko, Morrey spaces, Proc. Amer. Math. Soc. 98 (1986), 586–592.